By the same authors

From the same journal

Метрическая теория диофантовых приближений и точные оценки снизу для количества целочисленных многочленов с заданными дискриминантами

Research output: Contribution to journalArticlepeer-review



Publication details

JournalDoklady Akademii nauk BSSR
DatePublished - 2013
Issue number2
Pages (from-to)17-20
Original languageOther

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations